# SDR CA121217009

- Difficulty date: December 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 26,652 hours
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: C2VMK40003
- Condition: Binding
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOR DEMONSTRATION PURPOSES, AN ATTEMPT WAS MADE TO PUSH OUT.  PUSH-OUT WINDOW INSTALLED UNDER THEIR SB, NR V2/0003.  THE OCCUPANT WAS ONLY ABLE TO PUSH OUT THE LOWER CORNER OF THE WINDOW AND WAS UNABLE TO SUCCESSFULLY PUSH THE WINDOW OUT OF THE DOOR.  UPON INVESTIGATION, IT WAS FOUND THAT THE SEAL WAS COMING OUT WITH THE WINDOW INSTEAD OF REMAINING WITH THE DOOR AS IT IS SUPPOSED TO, REF SB V2/0003 SECTION IV ITEM E. IT IS SUSPECTED THAT THE SEAL HAS SHRUNK OVER TIME IN THE UNSEALED AREAS IN THE CORNERS.   WHEN THE SEAL WAS STRETCHED BACK INTO THE CORNERS OF THE DOOR FRAME, THE WINDOW WAS EASILY ABLE TO BE PUSHED OUT. THE PUSH-OUT WINDOW KIT WAS INSTALLED 2 YEARS AGO AND HAD ITS LAST ANNUAL INSPECTION 1 YEAR AGO.
